October  2020, 19(10): 4973-4994. doi: 10.3934/cpaa.2020223

Mass concentration phenomenon to the two-dimensional Cauchy problem of the compressible Magnetohydrodynamic equations

School of Economic Mathematics, Southwestern University of Finance and Economics, Chengdu 611130, China

Received  February 2020 Revised  June 2020 Published  July 2020

Fund Project: The author is partially supported by NSFC grant 11801460

This concerns the global strong solutions to the Cauchy problem of the compressible Magnetohydrodynamic (MHD) equations in two spatial dimensions with vacuum as far field density. We establish a blow-up criterion in terms of the integrability of the density for strong solutions to the compressible MHD equations. Furthermore, our results indicate that if the strong solutions of the two-dimensional (2D) viscous compressible MHD equations blowup, then the mass of the MHD equations will concentrate on some points in finite time, and it is independent of the velocity and magnetic field. In particular, this extends the corresponding Du's et al. results (Nonlinearity, 28, 2959-2976, 2015, [4]) to bounded domain in $ \mathbb{R}^2 $ when the initial density and the initial magnetic field are decay not too show at infinity, and Ji's et al. results (Discrete Contin. Dyn. Syst., 39, 1117-1133, 2019, [10]) to the 2D Cauchy problem of the compressible Navier-Stokes equations without magnetic field.

Citation: Yongfu Wang. Mass concentration phenomenon to the two-dimensional Cauchy problem of the compressible Magnetohydrodynamic equations. Communications on Pure & Applied Analysis, 2020, 19 (10) : 4973-4994. doi: 10.3934/cpaa.2020223
References:
[1]

J. T. BealeT. Kato and A. Majda, Remarks on the breakdown of smooth solutions for the 3-D Euler equations, Commun. Math. Phys., 94 (1984), 61-66.  doi: 10.1007/BF01212349.  Google Scholar

[2]

H. Brézis and S. Wainger, A note on limiting cases of Sobolev embeddings and convolution inequalities, Commun. Partial Differ. Equ., 5 (1980), 773-789.  doi: 10.1080/03605308008820154.  Google Scholar

[3]

L. L. Du and Y. F. Wang, Blowup criterion for 3-dimensional compressible Navier-Stokes equations involving velocity divergence, Commun. Math. Sci., 12 (2014), 1427-1435.  doi: 10.4310/CMS.2014.v12.n8.a3.  Google Scholar

[4]

L. L. Du and Y. F. Wang, Mass concentration phenomenon in compressible magnetohydrodynamic flows, Nonlinearity, 28 (2015), 2959-2976.  doi: 10.1088/0951-7715/28/8/2959.  Google Scholar

[5]

J. S. Fan and W. H. Yu, Strong solution to the compressible magnetohydrodynamic equations with vacuum, Nonlinear Anal. Real World Appl., 10 (2009), 392-409.  doi: 10.1016/j.nonrwa.2007.10.001.  Google Scholar

[6]

X. P. Hu and D. H. Wang, Global existence and large-time behavior of solutions to the three-dimensional equations of compressible magnetohydrodynamic flows, Arch. Ration. Mech. Anal., 197 (2010), 203-238.  doi: 10.1007/s00205-010-0295-9.  Google Scholar

[7]

X. D. Huang and J. Li, Serrin-type blowup criterion for viscous, compressible, and heat conducting Navier-Stokes and Magnetohydrodynamic flows, Commun. Math. Phys., 324 (2013), 147-171.  doi: 10.1007/s00220-013-1791-1.  Google Scholar

[8]

X. D. HuangJ. Li and Z. P. Xin, Serrin type criterion for the three-dimensional viscous compressible flows, SIAM J. Math. Anal, 43 (2011), 1872-1886.  doi: 10.1137/100814639.  Google Scholar

[9]

X. D. HuangJ. Li and Z. P. Xin, Blowup criterion for viscous barotropic flows with vacuum states, Commun. Math. Phys., 301 (2011), 23-35.  doi: 10.1007/s00220-010-1148-y.  Google Scholar

[10]

R. H. Ji and Y. F. Wang, Mass concentration phenomenon to the 2D Cauchy problem of the compressible Navier-Stokes equations, Discrete Contin. Dyn. Syst., 39 (2019), 1117-1133.  doi: 10.3934/dcds.2019047.  Google Scholar

[11]

S. Jiang and P. Zhang, On spherically symmetric solutions of the compressible isentropic Navier-Stokes equations, Commun. Math. Phys., 215 (2001), 559-581.  doi: 10.1007/PL00005543.  Google Scholar

[12]

S. Jiang and P. Zhang, Axisymmetric solutions of the 3-D Navier-Stokes equations for compressible isentropic fluids, J. Math. Pure Appl., 82 (2003), 949-973.  doi: 10.1016/S0021-7824(03)00015-1.  Google Scholar

[13]

T. Kato, Remarks on the Euler and Navier-Stokes equations in $R^2$, Proc. Symp. Pure Math., 45 (1986), 1-7.  doi: 10.1090/pspum/045.2.  Google Scholar

[14]

S. Kawashima, Smooth global solutions for two-dimensional equations of electromagneto-fluid dynamics, Jpn. J. Appl. Math., 1 (1984), 207-222.  doi: 10.1007/BF03167869.  Google Scholar

[15]

H. L. Li, X. Y. Xu and J. W. Zhang, Global classical solutions to 3D compressible Magnetohydrodynamic equations with large oscillations and vacuum, SIAM J. Math. Anal., 45 (2013), 1356-1387. doi: 10.1137/120893355.  Google Scholar

[16]

J. Li and Z. L. Liang, On local classical solutions to the Cauchy problem of the two-dimensional barotropic compressible Navier-Stokes equations with vacuum, J. Math. Pures Appl., 4 (2014), 640-671.  doi: 10.1016/j.matpur.2014.02.001.  Google Scholar

[17]

J. Li and Z. P. Xin, Global well-posedness and large time asymptotic behavior of classical solutions to the compressible Navier-Stokes equations with vacuum, Anal. Partial Differ. Equ., 5 (2019), Art. 7. doi: 10.1007/s40818-019-0064-5.  Google Scholar

[18] P. L. Lions, Mathematical Topics in Fluid Mechanics, Vol. 2. Compressible Models, Oxford University Press, New York, 1998.   Google Scholar
[19]

B. Q. Lü and B. Huang, On strong solutions to the Cauchy problem of the two-dimensional compressible magnetohydrodynamic equations with vacuum, Nonlinearity, 28 (2015), 509-530.  doi: 10.1088/0951-7715/28/2/509.  Google Scholar

[20]

B. Q. LüX. D. Shi and X. Y. Xu, Global well-posedness and large time asymptotic behavior of strong solutions to the compressible magnetohydrodynamic equations with vacuum, Indiana Univ. Math. J., 65 (2016), 925-975.  doi: 10.1512/iumj.2016.65.5813.  Google Scholar

[21]

B. Q. LüZ. H. Xu and X. Zhong, Global existence and large time asymptotic behavior of strong solutions to the Cauchy problem of 2D density-dependent magnetohydrodynamic equations with vacuum, J. Math. Pures Appl., 107 (2017), 41-62.  doi: 10.1016/j.matpur.2016.10.009.  Google Scholar

[22]

A. Novotny and I. Straŝkraba, Introduction to The Mathematical Theory of Compressible Flow, Oxford University Press, 2004.  Google Scholar

[23]

J. Serrin, On the interior regularity of weak solutions of Navier-Stokes equation, Arch. Ration. Mech. Anal., 9 (1962), 187-195.  doi: 10.1007/BF00253344.  Google Scholar

[24]

Y. Z. SunC. Wang and Z. F. Zhang, A Beale-Kato-Majda Blow-up criterion for the 3-D compressible Navier-Stokes equations, J. Math. Pures Appl., 95 (2011), 36-47.  doi: 10.1016/j.matpur.2010.08.001.  Google Scholar

[25]

Y. Z. Sun and Z. F. Zhang, A Blow-up criterion of strong solutions to the 2D compressible Navier-Stokes equations, Sci. China Math., 54 (2011), 105-116.  doi: 10.1007/s11425-010-4045-0.  Google Scholar

[26]

V. A. Vaigant and A. V. Kazhikhov, On the existence of global solutions of two-dimensional Navier-Stokes equations of a compressible viscous fluid, Sibirsk. Mat. Zh., 36 (1995), 1283-1316.  doi: 10.1007/BF02106835.  Google Scholar

[27]

Y. F. Wang and S. Li, Global regularity for the Cauchy problem of three-dimensional compressible magnetohydrodynamics equations, Nonlinear Anal. Real World Appl., 18 (2014), 23-33.  doi: 10.1016/j.nonrwa.2014.01.006.  Google Scholar

[28]

Y. H. Wen and C. J. Zhu, Blow-up criterions of strong solutions to 3D compressible Navier-Stokes equations with vacuum, Adv. Math., 248 (2013), 534-572.  doi: 10.1016/j.aim.2013.07.018.  Google Scholar

[29]

Z. P. Xin, Blowup of smooth solutions to the compressible Navier-Stokes equation with compact density, Commun. Pure Appl. Math, 51 (1998), 229-240.  doi: 10.1002/(SICI)1097-0312(199803)51:3<229::AID-CPA1>3.0.CO;2-C.  Google Scholar

[30]

X. Y. Xu and J. W. Zhang, A blow-up criterion for 3D compressible magnetohydrodynamic equations with vacuum, Math. Models Meth. Appl. Sci., 22 (2012), Art. 1150010, 23 pp. doi: 10.1142/S0218202511500102.  Google Scholar

show all references

References:
[1]

J. T. BealeT. Kato and A. Majda, Remarks on the breakdown of smooth solutions for the 3-D Euler equations, Commun. Math. Phys., 94 (1984), 61-66.  doi: 10.1007/BF01212349.  Google Scholar

[2]

H. Brézis and S. Wainger, A note on limiting cases of Sobolev embeddings and convolution inequalities, Commun. Partial Differ. Equ., 5 (1980), 773-789.  doi: 10.1080/03605308008820154.  Google Scholar

[3]

L. L. Du and Y. F. Wang, Blowup criterion for 3-dimensional compressible Navier-Stokes equations involving velocity divergence, Commun. Math. Sci., 12 (2014), 1427-1435.  doi: 10.4310/CMS.2014.v12.n8.a3.  Google Scholar

[4]

L. L. Du and Y. F. Wang, Mass concentration phenomenon in compressible magnetohydrodynamic flows, Nonlinearity, 28 (2015), 2959-2976.  doi: 10.1088/0951-7715/28/8/2959.  Google Scholar

[5]

J. S. Fan and W. H. Yu, Strong solution to the compressible magnetohydrodynamic equations with vacuum, Nonlinear Anal. Real World Appl., 10 (2009), 392-409.  doi: 10.1016/j.nonrwa.2007.10.001.  Google Scholar

[6]

X. P. Hu and D. H. Wang, Global existence and large-time behavior of solutions to the three-dimensional equations of compressible magnetohydrodynamic flows, Arch. Ration. Mech. Anal., 197 (2010), 203-238.  doi: 10.1007/s00205-010-0295-9.  Google Scholar

[7]

X. D. Huang and J. Li, Serrin-type blowup criterion for viscous, compressible, and heat conducting Navier-Stokes and Magnetohydrodynamic flows, Commun. Math. Phys., 324 (2013), 147-171.  doi: 10.1007/s00220-013-1791-1.  Google Scholar

[8]

X. D. HuangJ. Li and Z. P. Xin, Serrin type criterion for the three-dimensional viscous compressible flows, SIAM J. Math. Anal, 43 (2011), 1872-1886.  doi: 10.1137/100814639.  Google Scholar

[9]

X. D. HuangJ. Li and Z. P. Xin, Blowup criterion for viscous barotropic flows with vacuum states, Commun. Math. Phys., 301 (2011), 23-35.  doi: 10.1007/s00220-010-1148-y.  Google Scholar

[10]

R. H. Ji and Y. F. Wang, Mass concentration phenomenon to the 2D Cauchy problem of the compressible Navier-Stokes equations, Discrete Contin. Dyn. Syst., 39 (2019), 1117-1133.  doi: 10.3934/dcds.2019047.  Google Scholar

[11]

S. Jiang and P. Zhang, On spherically symmetric solutions of the compressible isentropic Navier-Stokes equations, Commun. Math. Phys., 215 (2001), 559-581.  doi: 10.1007/PL00005543.  Google Scholar

[12]

S. Jiang and P. Zhang, Axisymmetric solutions of the 3-D Navier-Stokes equations for compressible isentropic fluids, J. Math. Pure Appl., 82 (2003), 949-973.  doi: 10.1016/S0021-7824(03)00015-1.  Google Scholar

[13]

T. Kato, Remarks on the Euler and Navier-Stokes equations in $R^2$, Proc. Symp. Pure Math., 45 (1986), 1-7.  doi: 10.1090/pspum/045.2.  Google Scholar

[14]

S. Kawashima, Smooth global solutions for two-dimensional equations of electromagneto-fluid dynamics, Jpn. J. Appl. Math., 1 (1984), 207-222.  doi: 10.1007/BF03167869.  Google Scholar

[15]

H. L. Li, X. Y. Xu and J. W. Zhang, Global classical solutions to 3D compressible Magnetohydrodynamic equations with large oscillations and vacuum, SIAM J. Math. Anal., 45 (2013), 1356-1387. doi: 10.1137/120893355.  Google Scholar

[16]

J. Li and Z. L. Liang, On local classical solutions to the Cauchy problem of the two-dimensional barotropic compressible Navier-Stokes equations with vacuum, J. Math. Pures Appl., 4 (2014), 640-671.  doi: 10.1016/j.matpur.2014.02.001.  Google Scholar

[17]

J. Li and Z. P. Xin, Global well-posedness and large time asymptotic behavior of classical solutions to the compressible Navier-Stokes equations with vacuum, Anal. Partial Differ. Equ., 5 (2019), Art. 7. doi: 10.1007/s40818-019-0064-5.  Google Scholar

[18] P. L. Lions, Mathematical Topics in Fluid Mechanics, Vol. 2. Compressible Models, Oxford University Press, New York, 1998.   Google Scholar
[19]

B. Q. Lü and B. Huang, On strong solutions to the Cauchy problem of the two-dimensional compressible magnetohydrodynamic equations with vacuum, Nonlinearity, 28 (2015), 509-530.  doi: 10.1088/0951-7715/28/2/509.  Google Scholar

[20]

B. Q. LüX. D. Shi and X. Y. Xu, Global well-posedness and large time asymptotic behavior of strong solutions to the compressible magnetohydrodynamic equations with vacuum, Indiana Univ. Math. J., 65 (2016), 925-975.  doi: 10.1512/iumj.2016.65.5813.  Google Scholar

[21]

B. Q. LüZ. H. Xu and X. Zhong, Global existence and large time asymptotic behavior of strong solutions to the Cauchy problem of 2D density-dependent magnetohydrodynamic equations with vacuum, J. Math. Pures Appl., 107 (2017), 41-62.  doi: 10.1016/j.matpur.2016.10.009.  Google Scholar

[22]

A. Novotny and I. Straŝkraba, Introduction to The Mathematical Theory of Compressible Flow, Oxford University Press, 2004.  Google Scholar

[23]

J. Serrin, On the interior regularity of weak solutions of Navier-Stokes equation, Arch. Ration. Mech. Anal., 9 (1962), 187-195.  doi: 10.1007/BF00253344.  Google Scholar

[24]

Y. Z. SunC. Wang and Z. F. Zhang, A Beale-Kato-Majda Blow-up criterion for the 3-D compressible Navier-Stokes equations, J. Math. Pures Appl., 95 (2011), 36-47.  doi: 10.1016/j.matpur.2010.08.001.  Google Scholar

[25]

Y. Z. Sun and Z. F. Zhang, A Blow-up criterion of strong solutions to the 2D compressible Navier-Stokes equations, Sci. China Math., 54 (2011), 105-116.  doi: 10.1007/s11425-010-4045-0.  Google Scholar

[26]

V. A. Vaigant and A. V. Kazhikhov, On the existence of global solutions of two-dimensional Navier-Stokes equations of a compressible viscous fluid, Sibirsk. Mat. Zh., 36 (1995), 1283-1316.  doi: 10.1007/BF02106835.  Google Scholar

[27]

Y. F. Wang and S. Li, Global regularity for the Cauchy problem of three-dimensional compressible magnetohydrodynamics equations, Nonlinear Anal. Real World Appl., 18 (2014), 23-33.  doi: 10.1016/j.nonrwa.2014.01.006.  Google Scholar

[28]

Y. H. Wen and C. J. Zhu, Blow-up criterions of strong solutions to 3D compressible Navier-Stokes equations with vacuum, Adv. Math., 248 (2013), 534-572.  doi: 10.1016/j.aim.2013.07.018.  Google Scholar

[29]

Z. P. Xin, Blowup of smooth solutions to the compressible Navier-Stokes equation with compact density, Commun. Pure Appl. Math, 51 (1998), 229-240.  doi: 10.1002/(SICI)1097-0312(199803)51:3<229::AID-CPA1>3.0.CO;2-C.  Google Scholar

[30]

X. Y. Xu and J. W. Zhang, A blow-up criterion for 3D compressible magnetohydrodynamic equations with vacuum, Math. Models Meth. Appl. Sci., 22 (2012), Art. 1150010, 23 pp. doi: 10.1142/S0218202511500102.  Google Scholar

[1]

Zhilei Liang, Jiangyu Shuai. Existence of strong solution for the Cauchy problem of fully compressible Navier-Stokes equations in two dimensions. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020348

[2]

Alex H. Ardila, Mykael Cardoso. Blow-up solutions and strong instability of ground states for the inhomogeneous nonlinear Schrödinger equation. Communications on Pure & Applied Analysis, 2021, 20 (1) : 101-119. doi: 10.3934/cpaa.2020259

[3]

Justin Holmer, Chang Liu. Blow-up for the 1D nonlinear Schrödinger equation with point nonlinearity II: Supercritical blow-up profiles. Communications on Pure & Applied Analysis, 2021, 20 (1) : 215-242. doi: 10.3934/cpaa.2020264

[4]

Youshan Tao, Michael Winkler. Critical mass for infinite-time blow-up in a haptotaxis system with nonlinear zero-order interaction. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 439-454. doi: 10.3934/dcds.2020216

[5]

Stefan Doboszczak, Manil T. Mohan, Sivaguru S. Sritharan. Pontryagin maximum principle for the optimal control of linearized compressible navier-stokes equations with state constraints. Evolution Equations & Control Theory, 2020  doi: 10.3934/eect.2020110

[6]

Thabet Abdeljawad, Mohammad Esmael Samei. Applying quantum calculus for the existence of solution of $ q $-integro-differential equations with three criteria. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020440

[7]

Nguyen Huy Tuan. On an initial and final value problem for fractional nonclassical diffusion equations of Kirchhoff type. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020354

[8]

Marion Darbas, Jérémy Heleine, Stephanie Lohrengel. Numerical resolution by the quasi-reversibility method of a data completion problem for Maxwell's equations. Inverse Problems & Imaging, 2020, 14 (6) : 1107-1133. doi: 10.3934/ipi.2020056

[9]

Yahia Zare Mehrjerdi. A new methodology for solving bi-criterion fractional stochastic programming. Numerical Algebra, Control & Optimization, 2020  doi: 10.3934/naco.2020054

[10]

Anna Abbatiello, Eduard Feireisl, Antoní Novotný. Generalized solutions to models of compressible viscous fluids. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 1-28. doi: 10.3934/dcds.2020345

[11]

Martin Kalousek, Joshua Kortum, Anja Schlömerkemper. Mathematical analysis of weak and strong solutions to an evolutionary model for magnetoviscoelasticity. Discrete & Continuous Dynamical Systems - S, 2021, 14 (1) : 17-39. doi: 10.3934/dcdss.2020331

[12]

Yi An, Bo Li, Lei Wang, Chao Zhang, Xiaoli Zhou. Calibration of a 3D laser rangefinder and a camera based on optimization solution. Journal of Industrial & Management Optimization, 2021, 17 (1) : 427-445. doi: 10.3934/jimo.2019119

[13]

Yi-Long Luo, Yangjun Ma. Low Mach number limit for the compressible inertial Qian-Sheng model of liquid crystals: Convergence for classical solutions. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 921-966. doi: 10.3934/dcds.2020304

[14]

Wei Ouyang, Li Li. Hölder strong metric subregularity and its applications to convergence analysis of inexact Newton methods. Journal of Industrial & Management Optimization, 2021, 17 (1) : 169-184. doi: 10.3934/jimo.2019105

[15]

Min Chen, Olivier Goubet, Shenghao Li. Mathematical analysis of bump to bucket problem. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5567-5580. doi: 10.3934/cpaa.2020251

[16]

Qingfang Wang, Hua Yang. Solutions of nonlocal problem with critical exponent. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5591-5608. doi: 10.3934/cpaa.2020253

[17]

Hai-Feng Huo, Shi-Ke Hu, Hong Xiang. Traveling wave solution for a diffusion SEIR epidemic model with self-protection and treatment. Electronic Research Archive, , () : -. doi: 10.3934/era.2020118

[18]

Sihem Guerarra. Maximum and minimum ranks and inertias of the Hermitian parts of the least rank solution of the matrix equation AXB = C. Numerical Algebra, Control & Optimization, 2021, 11 (1) : 75-86. doi: 10.3934/naco.2020016

[19]

Stefano Bianchini, Paolo Bonicatto. Forward untangling and applications to the uniqueness problem for the continuity equation. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020384

[20]

Kien Trung Nguyen, Vo Nguyen Minh Hieu, Van Huy Pham. Inverse group 1-median problem on trees. Journal of Industrial & Management Optimization, 2021, 17 (1) : 221-232. doi: 10.3934/jimo.2019108

2019 Impact Factor: 1.105

Metrics

  • PDF downloads (56)
  • HTML views (60)
  • Cited by (0)

Other articles
by authors

[Back to Top]